# SDR QXEA2024042900113

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 17,763 hours, 11,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP MISSING BY 19B. REMOVED FROM SERVICE. READJUSTED PHOTOLUMINESCENT STRIP REF. E175 AMM TASK 33-50-21-400-801-A. NO FURTHER DEFECTS NOTED. CLEAR DEFECT. RETURNED TO SERVICE.
